Osaka Journal of Mathematics

Viscosity solutions of nonlinear second order elliptic PDEs involving nonlocal operators

Katsuyuki Ishii and Naoki Yamada

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 3 (1993), 439-455.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784539

Mathematical Reviews number (MathSciNet)
MR1240006

Zentralblatt MATH identifier
0814.35142

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35D99: None of the above, but in this section

Citation

Ishii, Katsuyuki; Yamada, Naoki. Viscosity solutions of nonlinear second order elliptic PDEs involving nonlocal operators. Osaka J. Math. 30 (1993), no. 3, 439--455. https://projecteuclid.org/euclid.ojm/1200784539


Export citation